I promised my partner, my heart specialist to test this product in order to lower my supposedly high cholesterol (total chol. 7,74; HDL :1,66; LDLc: 5,4; Tri.:1,49 mmol) . As I couldn't put up with terrible cramp with Atorvastine I was to try the Ezetrol, so I did a 2 month trial. This is what happened: first week or 2 no symptoms, then the various pain in muscle, joints all over my body started, not to mention a real fatigue all over, the pains were especially at night. Then after 7 weeks of trial I forgot to take the famous pill one day and the next day on waking I realised I was no longer experiencing pains, I then realised my forgotten pill of the day before. The difference was really obvious, so I had my blood test done to check the difference in the cholesterol levels just to see if anything had really happened during my 2 months of Ezetrol. Results Total cholesterol: 6,37; HDL: 1,46; LDL: 4,13; TRI. :1,48 mmol. I dont know about you but that seems to me to be a small change. What do you think? In any case no more statins for me , no more Ezetrol neither. My heart is fine, there are no plaque deposits in my arteries, and my mother with her relatively high cholesterol is now 92...so what's all the fuss about? Any suggestions would be welcome. I think I'll stick to a hezlthy low sugar, low gluten, few egg, low lactose diet and exercise with lots of organic fruit, veg, nuts and my glass of wine each day. Hey I do take supplements such as vit B's, Co-enzyme Q10, selenium, zinc, vit C, E ,A... my thyroid seems to be a little better with them (Tsh3 gen.2,87; T4L : 0,6; T3L: 2,4). Sorry my text is long, but I dont write often.
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.